ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.3.7348

On division problem in nonradial weighted spaces of entire functions

Abanina D. A. , Kuzminova A. V.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 3.
We study the inductive weighted space\(H_{u,v}^{1,\infty}\)of entire functions defined by a sequence of nonradial two-part weights \(\{q_n u(|z|)+nv(|Im z|)\}_{n=1}^\infty\), \(0<q_n\uparrow1\). Under an additional assumption on the function \(v\), we establish the division theorem in \(H_{u,v}^{1,\infty}\). We also obtain some results about sweepping out the masses of the subharmonic function \(v(|Im z|)\).
Keywords: spaces of entire function, division theorem, subharmonic function
Language: Russian Download the full text  
For citation: Abanina D. A., Kuzminova A. V. On division problem in nonradial weighted spaces of entire functions.† Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 3, pp.7-18. DOI 10.23671/VNC.2014.3.7348

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт